MathSciNet Relay Station
MathSciNet bibliographic data
MR2434297 57N15 (52A20)
Barov, Stoyu; Dijkstra, Jan J. On closed sets with convex projections under narrow sets of directions. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6525–6543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement